I am currently taking wellbutrin 300 mg a day to help with binge eating. The doctor has recently added Topamax 50 mg per day, and to take it in the afternoon before my most difficult time of the day which is early evenings. I also have ADHD, but I am not currently being treated for it. I noticed that due to my ADHD, I have issues remembering some things, but have made adaptations, keep lots of notes to help remember important things, and it's going well. I'm a little concerned about the fogginess that I keep hearing about with Topamax. Also, I've been asked to take it in the afternoon. Will that make me sleepy in the early afternoon as well? I have four children, and need to be alert to drive them to soccer and other afterschool activities, as well as homework, cooking, etc. Thank you for your comments.
Kdn; Really sounds like your in good hands and continue making the notes in time you may not need it but you do want to make sure you take these medications about the same time each day. And what you should do is start the Topamax on a weekend and see how it affects you. We all are different but that foggy feeling etc wears off many people take this medication in much higher doses and throughout the day. and the dose you're on is very common for binge eating etc so give it a try. And if by chance that sedative feeling hits try and have someone around that can pick up the kids until you get used to it. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2015 • 1 answer
Posted 14 May 2016 • 0 answers
Posted 22 Jan 2017 • 2 answers
I was on Topamax, and slowly stopped because it made me feel groggy, how do I get myself back on it?
Posted 19 Feb 2017 • 1 answer
Posted 6 May 2017 • 1 answer